# SDR ASAA2022071739112

- Difficulty date: July 17, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 53,077 hours, 15,586 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINGLE FMC OPERATION MESSAGE. GROUNDED - YES. RESET/CYCLED FMC C/BS PER B737-80 FIM 34-61 TASK 836. OPS CHK OK.
